# SDR DALA2021030801300

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CORROSION ANGLE WEB FLOOR STRUCTURE LOCATED BETWEEN FR20 TO FR24 AND STR23R FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB FLOOR STRUCTURE PER A320 SRM 51-72-11. (1747014)
